# SDR CA040625007

- Difficulty date: June 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Emb EMB-145XR
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) PRELIMINARY REPORT THE CREW REPORTED THAT ON DESCENT, THE NR 2 ENGINE FAILED (UNCOMMANDED SHUT DOWN). THE AIRCRAFT LANDED WITHOUT INCIDENT.  ON GROUND, THE FAN WOULD NOT ROTATE FREELY, BUT CORE COULD NOT BE ROTATED VIA PMA SHAFT.  ENGINE ALLOCATED TO RRC, FURTHER DETAIL WILL BE SUBMITTED AFTER ENGINE STRIP.
